# SDR IPXA2M70901

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4059051904
- Condition: Inoperative
- Location: F/O Position
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O MCDU FAILED ENROUTE. DIVERTED, SWAPPED NR2 AND NR3 MCDUS.  NR2 MCDU OPS CK GOOD.  REF MM 31-65-01-4 AND 31-65-01-5.  NR3 MCDU DEFERRED IAW MEL 31-65-1.  PLACARD INSTALLED.  SWAPPED NR2 AND NR3 MCDUS. NR2 MCDU OPS CK GOOD.  REF MM 31-65-01-4 AND 31-65-01-5. NR3 MCDU ON DEFERRAL.
